# SDR UPS96820103

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  COCKPIT EMERGENCY EXIT LIGHTS FAIL TO ILLUMINATE WHEN TESTED.  REMOVED AND REPLACED COCKPIT EMERGENCY LIGHT BATTERY PACK.
